# SDR Y2PA00040

- Difficulty date: July 31, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Amd FALCOND
- Aircraft serial: 205
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 12,396 hours, 7,043 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, X
- Precautionary procedure: A

## Discrepancy

MCI - FLT 91473 - AT FLIGHT LEVEL 310, NR 2 ENGINE FLAMED OUT.  CREW DECLARED AN EMERGENCY, PERFORMED ENGINE FAILURE CHECK LIST AND DESCENDED TO FL 220.  AFTER RE-LIGHT, CREW SECURED FROM THE EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT AT MCI.  MAINT INSPECTED AND FOUND DAMAGE TO THE ENGINE''''S FAN NOZZLE AND ALSO FOUND FOREIGN OBJECT DAMAGE TO THE ENGINE COMPRESSOR.  THE ENGINE IS BEING REMOVED AND WILL BE ROUTED TO THE ENGINE SHOP FOR REPAIR.  SOURCE OF THE FOD IS UNKNOWN.  FOD IN THE COMPRESSOR IN CONJUNCTION WITH THE FAN NOZZLE DAMAGE IS SUSPECTED AS THE CAUSE OF THE FLAME-OUT AS THE COMPRESSOR STALL MARGIN WOULD HAVE BEEN REDUCED AT ALTITUDE AS A RESULT OF THE DAMAGE.  (X)
